# SDR CALA2022010300010

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N879UA
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 48,776 hours, 24,807 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG EXHAUST SMELL IN CABIN AND COCKPIT WHEN ARRIVING FOR FIRST FLIGHT OF THE DAY. SWITCHING TO APU NO HELP FILTERS AND NO HELP METALLIC/ OILY SMELL NOTICED IN FLIGHTDECK, E AND E AND FC CABIN. OPENED APU AND NO LEAKS NOTED AND NO OIL CONSUMPTION IN PLNOIL.  RAN PACKS ONE AT A TIME AT FULL HOT AND APU BOOSTED AND SMELL STILL PRESENT. INSPECTED AND REPLACED E AND E INLET A/C. NOTIFIED CATERING AT 1800 TO REMOVE BEVERAGE CARTS FROM A/C. ODOR SEEMED TO LESSEN ONCE BEVERAGE CARTS WERE REMOVED. BEGAN INITIAL INSPECTION AT 0900 JAN 1 PERFORMED G.V.I OF FWD INSPECTED FLIGHT DECK COMPARTMENTS NO CHEMICAL RESIDUE FOUND. REPLACED RECIRCULATION CARTRIDGE FILTERS LEFT AND RIGHT POSITION AVIONICS COMP VERIFIED NO CHEMICAL SPILL PRESENT. SUSPECT SMELL @2000 RAN PACKS FOR ONE CONTINUES HOUR TO CIRCULATE FRESH AIR AS PER AMM REF 21-21-41-000-001-A ,AMM 21-21-41-400-001- A .PART COMING FROM FWD GALLEY AREA. REMOVED BEVERAGE CARTS FROM FWD THROUGHOUT CABIN.  FROM INITIAL START OF INSPECTION @0900 JAN 1 M&E 31-2121-3-3-0008. GALLEY TO REAR GALLEY SMELL APPEARED TO FOLLOW TOWARDS REAR OF TILL 2200 JAN 1 THE ODER HAS SEEMED TO BE MUCH LESS. TROUBLE IAW TSM05-50-00-810-831-A NO DISCREPANCIES WITH AICRFT. WE DID FIND FORWARD GALLEY CARTS WHEELS LUBTICATED WITH SOLUTION CAUSING STRONG SMELL. REPLACED GALLEY CART, SMEL AND ODER NO LONGER EXSIST.
